1 doctor weighed in:

Allergy to albuterol. Havent needed to take it in a while but i started again over past week and itchy hives develop in groin area quickly and persist?

1 doctor weighed in
Dr. Michael P Vaughn
Internal Medicine - Allergy & Immunology

In brief: Albuterol allergy

This is rare, but if each time you take this medication you get a rash, then a true allergy exists.
Do not use albutwerol if it causes any chest tightness or wheezing or even throat fullness. You may tolerate a fast acting medication called formoterol. Alternatively, you might respond well to ipatropium (atrovent) inhaler. See an allergy specialist or pulmonary for this issue.

In brief: Albuterol allergy

This is rare, but if each time you take this medication you get a rash, then a true allergy exists.
Do not use albutwerol if it causes any chest tightness or wheezing or even throat fullness. You may tolerate a fast acting medication called formoterol. Alternatively, you might respond well to ipatropium (atrovent) inhaler. See an allergy specialist or pulmonary for this issue.
Dr. Michael P Vaughn
Dr. Michael P Vaughn
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors